# SDR AU971659

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM563B2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Worn
- Location: Nr 2 Eng Tr
- Stage of operation: DE
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE THRUST REVERSER INBOARD `SLEEVE NOT STOWED' PROXIMITY SWITCH SLEEVE WORN AND OUT OF ADJUSTMENT.
